# SDR 150131

- Difficulty date: April 12, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 150CN
- Engine: Ge CT75A2
- Engine time: 22,411 hours, 23,036 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Lt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT THE LH TAILPIPE HOT LIGHT ILLUMINATED ON THE CENTRAL WARNING PANEL.  THE CREW FOLLOWED THE QRH AND RETURNED TO PIT.  A/C TAKEN OUT OF SERVICE 4-12-04 AT 1415 (LT).  PIT MX REMOVED MOISTURE CONTAMINATION FROM LT TAILPIPE SENSOR CONNECTION AND RESECURED CONNECTOR.  A/C WAS GROUND RAN OPS CHECKS GOOD.  A/C RETURNED TO SERVICE 4-12-04 AT 1620(LT).
